W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RLT281218 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
10/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2023, the patient underwent endovascular procedure using gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.On (b)(6), 2023, the patient underwent endovascular procedure to treat a presumed proximal type i endoleak using a gore® excluder®aaa endoprosthesis aortic extender component.According to the physician, the main body had a ¿bird beak¿ on one side that may have been causing the endoleak.Additionally, the aortic neck of the infrarenal aorta was angled.The endoleak was resolved.The patient tolerated the procedure.
Additional Manufacturer Narrative
H.6.Code c21: a review of the manufacturing records for the device is going to be conducted.The investigation is in process.The device remains implanted and is not available for analysis.Images and patient's information were requested.Further information will be provided.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
H.6.Code c19: a review of the manufacturing records for the devices verified that the lot met all pre-release specifications.The device remains implanted and is not available for analysis.According to the physician, the ¿bird beak¿ and the aortic neck angulation may have been causing the endoleak.Reportedly, the endoleak was resolved.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include but are not limited to endoleak.Additional considerations for patient selection include but are not limited to patient¿s anatomical suitability for endovascular repair.Key anatomic elements that may affect successful exclusion of the aneurysm include severe proximal neck angulation.